• Title of article

    Liʹs criterion and zero-free regions of L-functions

  • Author/Authors

    Francis C.S. Brown، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2005
  • Pages
    32
  • From page
    1
  • To page
    32
  • Abstract
    Let ζ denote the Riemann zeta function, and let denote the completed zeta function. A theorem of X.-J. Li states that the Riemann hypothesis is true if and only if certain inequalities in the first n coefficients of the Taylor expansion of ξ at s=1 are satisfied for all . We extend this result to a general class of functions which includes the completed Artin L-functions which satisfy Artinʹs conjecture. Now let ξ be any such function. For large , we show that the inequalities imply the existence of a certain zero-free region for ξ, and conversely, we prove that a zero-free region for ξ implies a certain number of the hold. We show that the inequality implies the existence of a small zero-free region near 1, and this gives a simple condition in ξ(1), ξ′(1), and ξ″(1), for ξ to have no Siegel zero.
  • Journal title
    Journal of Number Theory
  • Serial Year
    2005
  • Journal title
    Journal of Number Theory
  • Record number

    715682